OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 58, Iss. 9 — Sep. 1, 1968
  • pp: 1235–1237

Conditions for the Validity of the Angular Spectrum of Plane Waves

ÉAMON LALOR  »View Author Affiliations


JOSA, Vol. 58, Issue 9, pp. 1235-1237 (1968)
http://dx.doi.org/10.1364/JOSA.58.001235


View Full Text Article

Acrobat PDF (280 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

The representation of the electromagnetic field as an angular spectrum of plane waves is becoming increasingly popular in the treatment of certain problems in physical optics. In this paper the equivalence of the angular-spectrum representation and of one of Rayleigh’s integral transforms is demonstrated. Making use of conditions under which the Rayleigh integral formula exists as the unique solution to a certain class of boundary-value problems, conditions under which the angular-spectrum representation is valid are discussed.

Citation
ÉAMON LALOR, "Conditions for the Validity of the Angular Spectrum of Plane Waves," J. Opt. Soc. Am. 58, 1235-1237 (1968)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-58-9-1235

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited